Adderall And Swollen Left Leg
Posted: August 19, 2016, 2:34 AM


Posts: 16
Joined: April 9, 2016



I started to take Adderall summer, 2015. My Psychiatrist wanted to give it a try. I am 36. When I first started taking it, I did not like the way it made me feel. So I took it occasionally. Fast forward to May 2016, only a few months ago. I started to take it everyday as prescribed because it does help me. And I eventually got over feeling like I was on meth. That is seriously how it would make me feel in the beginning! But not anymore. But I have noticed something very odd since I have been taking it regularly...
My left leg, ankle and foot swells up throughout the day. By the time I go to bed, it looks horrible. My foot and ankle are so puffy and tight. I am concerned obviously due to the fact that it is only affecting my left side and my right side is completely fine. There is no swelling at all on my right leg/ankle/foot. I am small in weight, so it is very noticeable. I have not talked to the doctor about it out of fear that he will stop prescribing the Adderall. Whenever I have an appointment with him, I wear long pants so he won't notice the swelling! Am I possibly right in thinking that since the swelling is only on the left side and the heart is on the left side of the body, that this medication is affecting my heart??? PLEASE, can anyone offer an explanation or advice?
  Top
Posted: April 30, 2018, 12:49 PM


Posts: 1
Joined: April 30, 2018



If you have not had it checked into yet, please stop taking the Adderall until you see your MD. Swelling in one lower extremity can be indicative of a few things, most dangerous is a DVT (deep vein thrombosis) which can dislodge and cause major problems including death! If it is it may or may not be associated with the Adderall, but it needs to be looked into! Please... Take care, best wishes and God bless.
  top of page  Top